MAUDE Adverse Event Report: Magellan Diagnostics, Inc. LeadCare II Blood Lead Testing System; Blood Lead Analyzer

Magellan Diagnostics, Inc. LeadCare II Blood Lead Testing System; Blood Lead Analyzer
Catalog Number 70-6760
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported presumed falsely elevated patient blood lead test results with leadcare ii.On customer reported level 1 and level 2 controls were outside range on (b)(6) 2026 according to test kit package insert instructions: level 1 = "low" (target range = 4.9 to 10.9 ug/dl) and level 2 = "low" (target range = 21.5 to 29.5 ug/dl).Customer reported controls previously were within the range on (b)(6) 2026.Customer was unable to provide previous control values.Customer reported the blood lead test kit in use as lot 2609m-01 and leadcare ii analyzer as serial number (b)(6).Customer reported they are not the end user that performs patient testing with leadcare ii.Customer stated the nurse that performs testing is unavailable.Technical services (ts) requested a call with end user to review their method for collecting and preparing capillary blood.Customer reported testing was performed on a pediatric patient sample which resulted in a leadcare ii value of "low".Customer re-performed testing with the same sample which resulted in a leadcare ii value of 33.0 ug/dl.Customer performed testing a third time with the same sample which resulted in a leadcare ii value of "low".Customer reported patient was not sent for confirmation testing.Ts stated patient samples should not be tested more than once using the same treatment reagent (tr) tube.Ts scheduled a replacement leadcare ii analyzer to be sent to the customer.On (b)(6) 2026 ts provided the cdc capillary collection video and cdc guidelines for capillary blood lead collection.On (b)(6) 2026 customer confirmed receipt of replacement leadcare ii analyzer.Customer reported level 1 and level 2 controls were within range according to package insert instructions.Customer reported to be satisfied with assistance provided by ts.Customer's leadcare ii analyzer received at magellan for investigation on 08-sep-2026.

Brand Name
LeadCare II Blood Lead Testing System
Common Device Name
Blood Lead Analyzer
Manufacturer (Section D)
Magellan Diagnostics, Inc.
101 billerica avenue, bldg. 4
north billerica MA 01862
Manufacturer (Section G)
Magellan Diagnostics, Inc.
101 billerica avenue, bldg. 4
north billerica MA 01862
Manufacturer Contact
john lewis
101 billerica avenue, bldg. 4
north billerica, MA 01862
MDR Report Key50858157
Report Number1218996-2026-00381
Device Sequence Number15959034
Product Code DOF
UDI-Device Identifier00850355006017
UDI-Public00850355006017
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K052549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number70-6760
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown